Show simple item record

dc.contributor.authorCuccu, Fabrizio ( )
dc.contributor.authorJha, Kanhaiya ( )
dc.contributor.authorPorru, Giovanni ( Orcid Icon 0000-0003-1207-5950 )
dc.date.accessioned2020-11-25T19:37:13Z
dc.date.available2020-11-25T19:37:13Z
dc.date.issued2003-06-24
dc.identifier.citationCuccu, F., Jha, K., & Porru, G. (2003). Geometric properties of solutions to maximization problems. Electronic Journal of Differential Equations, 2003(71), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13011
dc.description.abstractWe investigate the geometric configuration of the maxima of some functionals associated with solutions to Dirichlet problems for special elliptic equations. We also discuss the symmetry breaking and symmetry preservation of the solutions in some particular cases.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectFunctionalsen_US
dc.subjectMaximizationen_US
dc.subjectSymmetryen_US
dc.titleGeometric properties of solutions to maximization problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record